# SDR DXTA2023061288410

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N755QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20737
- Aircraft time: 5,425 hours, 3,200 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRFLOW: CABIN TEMPERATURE BEGAN TO GET WARM DURING FINAL APPROACH. UPON LANDING THE TEMPERATURE BECAME UNCOMFORTABLE AND AN ODER WAS PRESENT. AN AMBER PACK TEMP HIGH CAS MESSAGE POSTED.
